# SDR GUUA05220801

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,884 hours, 31,115 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9150, DURING FLIGHT, FUEL SMELL IN THE CABIN.  INSPECTED FOR FUEL AROUND ACM NO FUEL FOUND, RAN ENGINES NO FUEL SMELL NOTED.
